Table of Contents Author Guidelines Submit a Manuscript
Modelling and Simulation in Engineering
Volume 2014, Article ID 960241, 12 pages
http://dx.doi.org/10.1155/2014/960241
Research Article

A New Coupled Fractional Reduced Differential Transform Method for the Numerical Solutions of -Dimensional Time Fractional Coupled Burger Equations

Department of Mathematics, National Institute of Technology, Rourkela 769008, India

Received 16 July 2013; Accepted 26 February 2014; Published 13 May 2014

Academic Editor: Antonio Munjiza

Copyright © 2014 S. Saha Ray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Saha Ray, “A New Coupled Fractional Reduced Differential Transform Method for the Numerical Solutions of -Dimensional Time Fractional Coupled Burger Equations,” Modelling and Simulation in Engineering, vol. 2014, Article ID 960241, 12 pages, 2014. https://doi.org/10.1155/2014/960241.